# SDR USAASB98020

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE FORWARD GALLEY SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND THE SEAL (P/N 31-1493-1).  OPS CHECK GOOD PER MM 33-51-02.  (M)
